# SDR 08FDEA00581

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651693220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CORROSION ON STA 580 TO SKIN, LBL 3" TO LBL 10".  REPAIRED SHEAR TIE AT STA 580, LBL 3" TO 10".  REF SRM 53-10-4 FIG 15.  THIS IS CLASSIFID AS A MAJOR REPAIR.
